MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC GUIDELINER V3; CATHETER

VASCULAR SOLUTIONS LLC GUIDELINER V3; CATHETER
Model Number 5571
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing record was reviewed.There were no nonconformance related to this lot, therefore, supporting the device met material, assembly and performance specifications.A follow-up report will be issued after the investigation is complete.
 
Event or Problem Description
As reported: started to load guideliner v3 onto wire when "hypo tube" caught on valve.Physician noticed that with each push, the back dark blue plastic piece that extends from "tube" onto wire, started to come off wire.Device never made it into body, or guide, so no intervention needed to retrieve anything.No harm due to device issue.
 
Additional Manufacturer Narrative
Guideliner was returned to vsi for evaluation.The guideliner pushrod was separating from the proximal half-pipe.The manufacturing records were reviewed, and there were no nonconformances related to this lot, therefore, supporting the device met material, assembly, and performance specifications.The event description states the guideliner broke apart.The underside of the guideliner had the push rod exposed through the pebax material.No other damage was noted.An internal corrective action was initiated to further investigate.Per the investigation, no probable cause was determined, no root cause could be established.

Brand Name
GUIDELINER V3
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key10686362
Report Number2134812-2020-00071
Device Sequence Number16882757
Product Code DQY
UDI-Device Identifier10841156100605
UDI-Public(01)10841156100605
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K172090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5571
Device Catalogue Number5571
Device Lot Number669953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2020
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1